Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from throbing pain in left shoulder after boot camp, GERD, hiatus hernia. Taking medication.

I have a dull throbing pain in my left shoulder midway between my neck and top of my arm . the pain comes and goes .and just sort of aches . I have no tightness in my chest or pain down my left arm. I have gerd and a hiatus hernia and take nexium and just 2 days ago started dexlansoprazole 60mg .The pain is about a 3 out of 10. I did some very vigorous exercise , a one hour boot camp and this did not intensify the pain infact Ididn t notice it during . I am 49 years old and very active . Thanks Rob
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might be having muscular pain.
I would suggest that you should get yourself clinically examined before starting any treatment.

You can take painkiller like Ibuprofen one tablet twice a day after meals along with muscle relaxant like chlorzoxazone for relief.
Local application of pain relieving gel may be helpful.
Continue with the antacids you have mentioned.

I hope this is helpful to you.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor